Journal article

MEDUNA Alexander, ČERMÁK Martin and MASOPUST Tomáš. Some Power-Decreasing Derivation Restrictions in Grammar Systems. Schedae Informaticae. Krakov: 2011, vol. 2010, no. 19, pp. 23-34. ISSN 0860-0295.
Publication language:english
Original title:Some Power-Decreasing Derivation Restrictions in Grammar Systems
Title (cs):Oslabující omezení na derivacích v gramatických systémech
Pages:23-34
Book:Schedae Informaticae
Place:PL
Year:2011
Journal:Schedae Informaticae, Vol. 2010, No. 19, Krakov, PL
ISSN:0860-0295
Keywords
Grammar systems, derivation restriction, generative power.
Annotation
The paper, places some left restrictions on derivations in CD grammar systems with phrase-structure grammars, controlled by regular languages.
The first restriction requires that every production is always applied within the first k nonterminals in every sentential form, for
some k=1,...,n. The second restriction says how many blocks of non-terminals can be in every sentential form.
The third restriction extends the second restriction and says how many blocks of non-terminals with limited length can be in every sentential form.
We demonstrate that under these restrictions, the grammar systems generate different families of languages.
BibTeX:
@ARTICLE{
   author = {Alexander Meduna and Martin {\v{C}}erm{\'{a}}k and
	Tom{\'{a}}{\v{s}} Masopust},
   title = {Some Power-Decreasing Derivation Restrictions in Grammar
	Systems},
   pages = {23--34},
   booktitle = {Schedae Informaticae},
   journal = {Schedae Informaticae},
   volume = {2010},
   number = {19},
   year = {2011},
   ISSN = {0860-0295},
   language = {english},
   url = {http://www.fit.vutbr.cz/research/view_pub.php?id=9509}
}

Your IPv4 address: 54.211.79.150
Switch to IPv6 connection

DNSSEC [dnssec]